# SDR MASA200600514

- Difficulty date: February 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 18,150 hours, 13,666 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Thermal Switch
- Part number: 601R593201
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6191 PHX - ANTI-ICE WARNING ON TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THERMAL SWITCHES.
